J. A. Fridy

Articles in Scholarly Journals [Incomplete List]

  1. Noninclusion theorems for summability matrices
    International Journal of Mathematics and Mathematical Sciences, vol. 20, no. 3, pp. 511–516, 1997
  2. Some absolutely effective product methods
    International Journal of Mathematics and Mathematical Sciences, vol. 15, no. 4, pp. 641–651, 1992
  3. Some Tauberian theorems for Euler and Borel summability
    International Journal of Mathematics and Mathematical Sciences, vol. 3, no. 4, pp. 731–738, 1980
  4. Submatrices of summability matrices
    International Journal of Mathematics and Mathematical Sciences, vol. 1, no. 4, pp. 519–524, 1978